Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2013, Article ID 697849, 14 pages
http://dx.doi.org/10.1155/2013/697849
Research Article

Stochastic Stabilization of Itô Stochastic Systems with Markov Jumping and Linear Fractional Uncertainty

1Institute of Intelligent Information Processing, Guizhou University, Guiyang 550025, China
2College of Computer Science and Information, Guizhou University, Guiyang 550025, China

Received 17 September 2012; Revised 19 December 2012; Accepted 6 January 2013

Academic Editor: Derong Liu

Copyright © 2013 Fei Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fei Long, Hongmei Huang, and Adan Ding, “Stochastic Stabilization of Itô Stochastic Systems with Markov Jumping and Linear Fractional Uncertainty,” Journal of Control Science and Engineering, vol. 2013, Article ID 697849, 14 pages, 2013. https://doi.org/10.1155/2013/697849.